Fatal Heart Failure Induced By Pazopanib In A Sarcoma Patient Previously Treated With Gemcitabine
Gemcitabine is commonly used for various solid organ malignancies with rarely reported cardiac side effects such as cardiomyopathy. Pazopanib usually can cause arterial hypertension but cases of heart failure have recently been reported. We describe a case of fatal heart failure after treatment with gemcitabine and pazopanib in a 55-year-old female with sarcoma. Patient developed left ventricular dysfunction after gemcitabine treatment and acute heart failure after 22 days of pazopanib treatment which led to death. Physicians should be aware of the cardiotoxicity risk when managing the use of pazopanib especially in patients previously treated with other cardiotoxic drugs.
Di Lisi, Daniela; Manno, Girolamo; Filorizzo, Clarissa; Guarino, Tommaso; Santanelli, Giulia; Lunetta, Monica; Badalamenti, Giuseppe; Russo, Antonio; and Novo, Giuseppina
"Fatal Heart Failure Induced By Pazopanib In A Sarcoma Patient Previously Treated With Gemcitabine,"
Journal of the Saudi Heart Association: Vol. 32
, Article 21.
Available at: https://doi.org/10.37616/2212-5043.1125
Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.